# SDR CA980909021

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- System (JASC): 3160 · Central Display
- Part: Controller
- Part number: 215T5096510
- Condition: Failed
- Location: Cockpit
- Stage of operation: FF
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT ON FIREFIGHTING.  AFTER FIRST DROP, THE PANEL INDICATED AN ERROR CODE.  RESTART IN CONSIDERATION ALTHOUGH NOT RECOMMENDED BECAUSE OF IMPORTANCE OF FIRE.  ON 46TH DROP, THE CREW HEARD THE SOUND OF THE DOOR OPENING, BUT ALL LIGHTS DID NOT CHANGE AND NO ERROR CODE.  IN SPITE OF CREW ATTEMPTS, THEY COULD NOT CHANGE INDICATIONS.  EMERGENCY PROCEDURES CARRIED OUT.  MISSION ABORTED.  COULD NOT DUPLICATE.  PART REPLACED.
